Jump to content

Recommended Posts

My doctor just put me on Topomax a couple of days ago...I was wondering if anyone here is taking that and if so, how does it affect you?? So far, all it is doing to me is making me feel weird and making me feel really grumpy...I was put on it for a number of different things, my headaches, weight and mood..Any comments or suggestions about this medication would be most appreciated!! --Paris43 8-]]

Edited by Paris43
Link to comment
Share on other sites

Update: I am now off of the Topamax--My father is a retired pharmacist and I asked him if I should call the doctor about the Topamax and he said no, that I could stop taking it..My father was a pharmacist for 30+ years and he gives me good advice about my meds., so, that is why I stopped taking it..My mood is a lot better now...I no longer feel so grumpy..8-]]

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...